# SDR P2EA98202

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN SECTION CORRODED AT BS 967 BETWEEN STRINGER 26 LT AND STRINGER 26 RT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 962 TO BS 983, BETWEEN STRINGER 26 LT TO STRINGER 26 RT PER SRM 53-30-3 FIG 17.  (M)
